# SDR AALA201612019027

- Difficulty date: November 27, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT FLOORBEAM ANGLE AT FRAME 12 AND BL 0. REPLACED THE FLOORBEAM ANGLE IAW SRM 51-41-01.
